# SDR SIMA20121130010

- Difficulty date: November 30, 2012
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 35,253 hours, 29,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE VERY AFT EMERGENCY LIGHT STRIP HAS A BROKEN TERMINAL.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED THE VERY AFT EMERGENCY LIGHT STRIP CONNECTOR IAW EMB 145 SWPM 20-00-03 AND 20-21-00 IAW EMB 145 SWPM 20-00-03 AND 20-21-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
